# SDR SWIA200110269

- Difficulty date: October 24, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 20,270 hours, 28,605 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

UNCOMMANDED YAW INFLIGHT WITH FLUTTER MOTION IN TRIM AND ON RUDDER PEDALS.  USED QRH PROCEDURE AND TURNED RUDDERS OFF.  REMOVED AND REPLACED RUDDER POWER CONTROL UNIT PER AMM 27-22-01.  SYSTEM OPS CHECK GOOD.
